Averaging theorems for linear operators in compact groups and semigroups

Tom 124 / 1997

G. J. Murphy Studia Mathematica 124 (1997), 249-258 DOI: 10.4064/sm-124-3-249-258

Streszczenie

The Weyl criterion for uniform distribution of a sequence has an especially simple form in compact abelian groups. The authors use this and the structure of compact monothetic groups and semigroups to generalise the convergence, under certain compactness conditions, of the operator averages: $n^{-1} ∑_{k=1}^n T^k → P (n→ ∞)$ where P is a projection associated with the eigenvalue one of T.

Autorzy

  • G. J. Murphy

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek